Journal of Mathematics of Kyoto University

Cohen-Macaulayness in graded rings associated to ideals

Shiro Goto, Yukio Nakamura, and Koji Nishida

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 36, Number 2 (1996), 229-250.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518548

Digital Object Identifier
doi:10.1215/kjm/1250518548

Mathematical Reviews number (MathSciNet)
MR1411330

Zentralblatt MATH identifier
0878.13003

Subjects
Primary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Goto, Shiro; Nakamura, Yukio; Nishida, Koji. Cohen-Macaulayness in graded rings associated to ideals. J. Math. Kyoto Univ. 36 (1996), no. 2, 229--250. doi:10.1215/kjm/1250518548. https://projecteuclid.org/euclid.kjm/1250518548


Export citation